# SDR SWAA2022070717595

- Difficulty date: June 11, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 53,431 hours, 31,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS 727E TO BS 787 LBL 21 WL 156 AFT CARGO COMPARTMENT 2022-316945 / [01] PERFORMED PERMANENT REPAIR IAW B737-700 SRM 53-00-53-2R-6 FIGURE 203 REPAIR 6 LOC BETWEEN BS 727 TO BS 787 LBL 21 WL 156 AFT CARGO COMPARTMENT SEE INDIVIDUAL SIGNS OFF BELOW;[02] CORRECTED STEP 1: PERFORMED PERMANENT REPAIR IAW B737-700 SRM 53-00-53-2R-6 FIGURE 203 REPAIR 6 LOC BETWEEN BS 727 TO BS 847 LBL 21 WL 156 AFT CARGO COMPARTMENT SEE INDIVIDUAL SIGNS OFF BELOW;[03] CORRECTED STEP 1: PERFORMED PERMANENT REPAIR IAW B737-700 SRM 53-00-53-2R-6 FIGURE 203 REPAIR 6 LOC BETWEEN BS 727 TO BS 847 LBL 21 WL 156 AFT CARGO COMPARTMENT .RII ;SEE INDIVIDUAL SIGNS OFF BELOW
